Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Ibuprofen 200 Mg Caplets

Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps; temporarily reduces fever. Coated caplets …

Ingredients

Per Caplet: Ibuprofen 200 mg